Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 16, 2012, 5:15 PM EDT for Macon County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2012, 5:15 PM EDT (21:15 UTC)
- Expired
- Mar 16, 2012, 5:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Macon County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
667
WWUS82 KFFC 162115
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI MAR 16 2012
GAZ080-081-093-094-162145-
515 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN PEACH...
MACON...TAYLOR AND CRAWFORD COUNTIES UNTIL 545 PM EDT...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HICKS...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HICKS...POTTERVILLE...
REYNOLDS...WINCHESTER...MARSHALLVILLE...NAKOMIS AND LEE POPE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3260 8408 3262 8392 3241 8388 3242 8409
3249 8414 3257 8414
TIME...MOT...LOC 2115Z 262DEG 7KT 3250 8405
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 16, 3:44 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 16, 3:44 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT FRI MAR 16 2012
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
SUMMER LIKE PATTERN WILL CONTINUE WITH RIDGING SURFACE AND ALOFT.
A COUPLE OF SHORT WAVES ARE FORECAST TO MOVE AROUND THE TOP OF THE
RIDGE THROUGH THE TENNESSEE AND OHIO VALLEYS...WITH THE CWA ON THE
TRAILING END. TIMING AND LOCATION OF CONVECTION MAINLY DEPENDENT
ON MODERATE INSTABILITY...AFTERNOON HEATING AND LOCATION OF ANY
LEFT OVER SURFACE OUTFLOW BOUNDARIES. OVERALL SHEAR REMAINS WEAK.
MAIN THREAT SEEMS TO BE HAIL BUT HEAVY RAIN MAY CAUSE PROBLEMS
TEMPORARILY IN SOME AREAS. HAVE GENERALLY FAVORED NORTH GEORGIA
WITH HIGHER POPS THROUGH THE SHORT TERM BUT DEVELOPMENT IS
POSSIBLE ANYWHERE IN THE CWA. TEMPERATURES WILL REMAIN ABOVE
NORMAL BUT MAY LOCALLY BE AFFECTED BY CLOUDS AND RAIN.
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HEIGHTS CONTINUE TO RISE THROUGH THE MIDDLE OF THE WEEK WITH HIGH
PRESSURE DOMINATING THE EASTERN HALF OF THE COUNTRY. A MAINLY
DIURNAL PATTERN FOR POPS LOOKS REASONABLE AND HAVE MADE NO
CHANGES. GFS AND ECMWF IN SOME AGREEMENT THAT THE TROUGH WILL
ADVANCE INTO THE MID MISSISSIPPI VALLEY BY THE END OF THE WEEK.
THE ONLY TWEAK WAS TO INCLUDE CHANCE POPS WEDNESDAY NIGHT AND
INCREASE POPS A BIT FOR THURSDAY. PREVIOUS DISCUSSION IS INCLUDED
BELOW.
41
.PREVIOUS LONG TERM DISCUSSION...
/742 AM EDT FRI MAR 16 2012/
GFS/ECMWF MODELS IN GOOD AGREEMENT THROUGH EXTENDED PERIODS. BOTH
MODELS DEEPEN LOW OVER THE SOUTHERN PLAINS BY MIDWEEK. THIS ALLOWS
NARROW RIDGING OVER THE EAST TO BUILD NORTHWARD. MODELS CONTINUE
TO SHOW WEAK IMPULSES ROTATING OVER THE TOP OF THE RIDGE...ACROSS
PORTIONS OF NORTH AND EAST GEORGIA SUNDAY AND MONDAY...BEFORE
SHIFTING FURTHER EAST BY TUESDAY. PRECIPITABLE WATER REMAINS IN
THE ONE TO ONE AND ONE-QUARTER INCH RANGE THROUGH THURSDAY
HOWEVER... AND WITH SUMMER LIKE PATTERN IN PLACE...THERE WILL
STILL BE ENOUGH MOISTURE AND INSTABILITY FOR ISOLATED CONVECTION
EACH AFTERNOON. MODELS ARE TRENDING TOWARD A SLOWER ADVANCEMENT OF
THE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS...WITH SYSTEM STILL
WEST OF FORECAST AREA BY THE END OF THE WORK WEEK. GUIDANCE
TEMPERATURES CONTINUE TEN TO TWENTY DEGREES ABOVE NORMAL THROUGH
NEXT WEEK...WHICH WILL REMAIN BELOW RECORD HIGH TEMPERATURES.
12
&&
CLIMATE...
RECORDS FOR 03-16
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 82 1945 37 1960 62 2002 19 1890
KATL 84 1945 34 1900 64 2002 18 1890
KCSG 85 2002 51 1969 65 2002 27 1988
1949
KMCN 87 1955 42 1900 65 1942 26 1916
RECORDS FOR 03-17
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 85 1945 39 2005 62 1945 23 1924
KATL 86 1945 38 1892 65 2002 23 1895
KCSG 88 2002 45 2005 67 2002 30 1981
1954
KMCN 88 1945 44 2005 65 1908 27 1988
RECORDS FOR 03-18
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 87 1921 45 1998 63 1908 23 1967
1941
1902
KATL 84 1982 30 1892 67 1908 20 1902
KCSG 89 1982 49 1988 64 1982 29 1967
KMCN 88 1908 43 1902 67 1908 28 2007
1941
RECORDS FOR 03-19
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 86 1982 45 1947 61 1908 22 1892
KATL 85 1982 44 1892 65 1927 17 1892
KCSG 88 1982 52 2001 66 1948 30 1985
1960
KMCN 88 1963 49 1947 64 1982 26 1967
1945 1902
1927
AVIATION...
18Z UPDATE...
MAIN CONCERN TODAY IS TIMING OF THE CONVECTION. ALL GUIDANCE
SUGGESTS A 19Z TO 02Z TIME FRAME FOR THE POSSIBILITY OF
THUNDERSTORMS. WENT TEMPO TS AT ALL TAF SITES AND WILL ADJUST
THIS TEMPO WHEN STORMS START TO INITIATE IN ORDER TO BETTER NAIL
DOWN THE TIMING. OTHERWISE TOMORROW LOOKS LIKE A REPEAT OF TODAY
WEATHER WISE WITH NO VISBY OR CEILING CONCERNS EXCEPT FOR MCN
WHERE MVFR CONDITIONS MAY BE POSSIBLE IN THE AM TOMORROW.
//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE ON TIMING OF CONVECTION AT KATL...HIGH CONFIDENCE
ON ALL OTHER ELEMENTS.
26
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 55 84 57 84 / 40 30 30 30
ATLANTA 60 81 61 82 / 40 30 30 20
BLAIRSVILLE 52 76 52 77 / 50 40 40 30
CARTERSVILLE 53 81 52 82 / 50 30 30 20
COLUMBUS 59 84 60 85 / 30 30 20 20
GAINESVILLE 56 80 58 81 / 40 30 30 30
MACON 55 84 58 85 / 30 30 20 20
ROME 54 82 55 84 / 50 30 30 20
PEACHTREE CITY 52 81 54 82 / 40 30 20 20
VIDALIA 60 84 60 83 / 20 30 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
41Hazardous weather outlook, Mar 16, 6:04 AM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 AM EDT FRI MAR 16 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 604 AM EDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS EXPECTED WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... SURFACE HIGH PRESSURE WILL CONTINUE TO COMBINE WITH WEAK UPPER LEVEL RIDGING TO KEEP A WARM...MOIST AIRMASS OVER GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THE STRONGER THUNDERSTORMS WILL BE STRONG WIND GUSTS...LARGE HAIL AND CLOUD-TO-GROUND LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE FROM 2PM TO 10 PM. .DISCUSSION... A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE. BY THIS AFTERNOON...CAPES WILL INCREASE TO 1500-2000 ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA AS IMPULSES MOVE THROUGH THE UPPER LEVEL FLOW. THESE IMPULSES WILL AID IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE ACTIVITY. STRONG WINDS AND HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Mar 16, 4:58 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT FRI MAR 16 2012
GAZ110-111-162130-
458 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHEELER AND TELFAIR COUNTIES UNTIL 530 PM EDT...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SCOTLAND...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHEELER AND TELFAIR COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LITTLE OCMULGEE STATE PARK...ALAMO...
HORSE CREEK WMA...WORKMORE...SCOTLAND...MILAN...HELENA...MCRAE...
TOWNS...SPRING HILL...JORDAN...GLENWOOD AND LUMBER CITY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3181 8314 3190 8320 3212 8294 3214 8296
3218 8287 3220 8288 3219 8286 3231 8272
3230 8266 3216 8261 3212 8263 3203 8261
3197 8254 3185 8279 3179 8286 3179 8298
3178 8301
TIME...MOT...LOC 2058Z 279DEG 6KT 3200 8281Special weather statement, Mar 16, 5:01 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT FRI MAR 16 2012
GAZ074-085-162130-
501 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 530 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF OCONEE...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON AND JOHNSON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE OCONEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3265 8278 3266 8280 3268 8279 3272 8286
3271 8295 3275 8294 3277 8296 3280 8296
3283 8297 3287 8303 3283 8272
TIME...MOT...LOC 2101Z 284DEG 7KT 3276 8295Special weather statement, Mar 16, 5:05 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT FRI MAR 16 2012
GAZ053-162130-
505 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN COWETA COUNTY
UNTIL 530 PM EDT...
AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEWNAN...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ARNCO-SARGENT...NEWNAN...MORELAND...MADRAS...THOMAS
CROSSROADS...CANNONGATE...SENOIA...TURIN AND SHARPSBURG. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3344 8489 3350 8461 3348 8463 3340 8461
3334 8456 3329 8455 3326 8485
TIME...MOT...LOC 2105Z 260DEG 12KT 3336 8482Special weather statement, Mar 16, 5:08 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT FRI MAR 16 2012
GAZ020-021-162145-
508 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN BARTOW AND
CHEROKEE COUNTIES UNTIL 545 PM EDT...
AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASSVILLE...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
BARTOW AND CHEROKEE COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE CASSVILLE...CARTERSVILLE...EMERSON...
WHITE...RED TOP MOUNTAIN STATE PARK...PINE LOG...GEORGE WASHINGTON
CARVER STATE PARK AND FUNKHOUSER. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3441 8472 3424 8465 3411 8466 3416 8493
3430 8494
TIME...MOT...LOC 2108Z 259DEG 11KT 3421 8483Special weather statement, Mar 16, 5:10 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI MAR 16 2012
GAZ110-111-162145-
510 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN WHEELER AND TELFAIR COUNTIES UNTIL 545 PM EDT...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM SOUTHEAST OF MCRAE...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WHEELER AND TELFAIR COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LITTLE OCMULGEE STATE PARK...ALAMO...
WORKMORE...SCOTLAND...MILAN...HELENA...MCRAE...HORSE CREEK WMA...
GLENWOOD...TOWNS...SPRING HILL...JORDAN AND LUMBER CITY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3181 8314 3190 8320 3212 8294 3214 8296
3218 8287 3220 8288 3219 8286 3231 8272
3230 8266 3204 8261 3197 8254 3192 8261
3192 8267 3185 8275 3186 8277 3179 8286
3179 8298 3178 8301
TIME...MOT...LOC 2109Z 290DEG 6KT 3199 8280Special weather statement, Mar 16, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI MAR 16 2012
GAZ080-081-093-094-162145-
515 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN PEACH...
MACON...TAYLOR AND CRAWFORD COUNTIES UNTIL 545 PM EDT...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HICKS...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HICKS...POTTERVILLE...
REYNOLDS...WINCHESTER...MARSHALLVILLE...NAKOMIS AND LEE POPE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3260 8408 3262 8392 3241 8388 3242 8409
3249 8414 3257 8414
TIME...MOT...LOC 2115Z 262DEG 7KT 3250 8405The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 30 min |
| Mar 15, 8:09 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Mar 15, 8:12 PM EDT | Special Weather Statement | FFC | Whitfield | 33 min |
| Mar 15, 8:43 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Mar 15, 8:51 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 39 min |
| Mar 15, 9:01 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 29 min |
| Mar 15, 9:27 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 33 min |
| Mar 15, 9:31 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Mar 15, 9:37 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 23 min |
| Mar 15, 9:53 PM EDT | Special Weather Statement | FFC | Catoosa | 37 min |
| Mar 15, 10:18 PM EDT | Special Weather Statement | FFC | Chattooga | 27 min |
| Mar 15, 10:24 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 36 min |
| Mar 15, 10:43 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Mar 16, 12:18 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Mar 16, 12:33 AM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 27 min |
| Mar 16, 1:19 AM EDT | Special Weather Statement | FFC | Clarke | 41 min |
| Mar 16, 2:28 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 32 min |
| Mar 16, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 44 min |
| Mar 16, 2:40 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Mar 16, 2:46 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Mar 16, 3:07 PM EDT | Special Weather Statement | FFC | Chattooga | 23 min |
| Mar 16, 3:10 PM EDT | Special Weather Statement | FFC | Dade | 35 min |
| Mar 16, 3:11 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 34 min |
| Mar 16, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 33 min |
| Mar 16, 3:22 PM EDT | Special Weather Statement | FFC | Jasper | 23 min |
| Mar 16, 3:23 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| Mar 16, 3:26 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Mar 16, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 10 min |
| Mar 16, 3:41 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Mar 16, 3:45 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Mar 16, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 30 min |
| Mar 16, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa | 22 min |
| Mar 16, 3:59 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 31 min |
| Mar 16, 4:01 PM EDT | Special Weather Statement | FFC | Paulding | 14 min |
| Mar 16, 4:08 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 37 min |
| Mar 16, 4:18 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Mar 16, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 23 min |
| Mar 16, 4:30 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 16, 4:37 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 23 min |
| Mar 16, 4:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Mar 16, 4:44 PM EDT | Special Weather Statement | FFC | Macon | 31 min |
| Mar 16, 4:48 PM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Mar 16, 4:53 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Mar 16, 4:58 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 32 min |
| Mar 16, 5:01 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Mar 16, 5:05 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Mar 16, 5:08 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Mar 16, 5:10 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 35 min |
| Mar 16, 5:24 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Mar 16, 5:27 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Mar 16, 5:37 PM EDT | Special Weather Statement | FFC | Bibb | 23 min |
| Mar 16, 5:39 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Mar 16, 5:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Mar 16, 5:57 PM EDT | Special Weather Statement | FFC | Dawson | 48 min |
| Mar 16, 6:06 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Mar 16, 6:11 PM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| Mar 16, 6:29 PM EDT | Special Weather Statement | FFC | Telfair | 46 min |
| Mar 16, 6:45 PM EDT | Special Weather Statement | FFC | Glascock | 45 min |
| Mar 16, 7:07 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Mar 16, 7:10 PM EDT | Special Weather Statement | FFC | Telfair | 50 min |
| Mar 16, 7:18 PM EDT | Special Weather Statement | FFC | Washington | 42 min |
| Mar 16, 7:48 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 42 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.